# SDR SWIA200110430

- Difficulty date: December 8, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 18,131 hours, 16,020 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  RETURNED TO PHX.  PERFORMED SINGLE PACK TRANSFER PROCEDURE IN MEL APPENDIX O-1A.  CHECKS GOOD.
